Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18279
Title: Error estimates and convergence rates for variational Hermite interpolation
Authors: Luo, ZH
Levesley, J
First Published: 1-Nov-1998
Publisher: ACADEMIC PRESS INC
Citation: JOURNAL OF APPROXIMATION THEORY, 1998, 95 (2), pp. 264-279
DOI Link: 10.1006/jath.1997.3218
ISSN: 0021-9045
Links: http://hdl.handle.net/2381/18279
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.